# SDR CALA2025012201962

- Difficulty date: January 22, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 64,462 hours, 28,339 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFORMATION ONLY REPORT . CLIMBING THRU 16K WE GOT LEFT AND RIGHT OVERWING EXIT INDICATING OPEN. F/ AS SECURED BOTH COVERS TWO WRITE UPS ON ONE LOG PAGE.  CREATED ONE LOG PAGE FOR EACH. REF L/P 3571987 LEFT FWD OVERWING EMERGENCY EXIT DOOR INDICATES OPEN . INTEREMITTENT IN FLIGHT. HAS HISTORY. ADJUSTED, TIGHTENED AND CLOSED GAP ON ARMS OF FASTENER ON LEFT FWD EMERGENCY EXIT HATCH COVER FLAP REF AMM 52-21-11-400-001-A. OPS CHECK GOOD. L/P 3571994 RIGHT FWD OVERWING EMERGENCY EXIT DOOR INDICATES OPEN . INTEREMITTENT IN FLIGHT. HAS HISTORY ADJUSTED, TIGHTENED AND CLOSED GAP ON ARMS OF FASTENER ON RIGHT FWD OVERWING EMERGENCY EXIT HATCH COVER FLAP REF AMM 52-21-11-400-001-A. OPS CHECK GOOD.
